Alert archive / Florida / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 29, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 22, 2005, 5:10 PM CST for Bay County, Walton County, Florida. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 22, 2005, 5:10 PM CST (23:10 UTC)
- Expired
- Mar 22, 2005, 6:00 PM CST
- In force
- 50 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
Counties Bay County, FL, Walton County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.2 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 714 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 508 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 222311
SVRTAE
FLC005-131-230000-
/O.NEW.KTAE.SV.W.0029.050322T2310Z-050323T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
510 PM CST TUE MAR 22 2005
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WALTON COUNTY IN THE PANHANDLE OF FLORIDA
WESTERN BAY COUNTY IN THE PANHANDLE OF FLORIDA
THIS INCLUDES THE CITY OF SANTA ROSA BEACH
* UNTIL 600 PM CST
* AT 604 PM EST(504 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 19 MILES SOUTHWEST OF SANTA ROSA BEACH...AND MOVING
NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SANTA ROSA BEACH BY 525 PM CST...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
850-942-8833 TO REPORT SEVERE WEATHER.
LAT...LON 3031 8606 3031 8615 3033 8613 3037 8629
3042 8622 3039 8613 3041 8612 3046 8618
3062 8598 3062 8597 3049 8586 3041 8599
3043 8578 3028 8602
$$
22-BARRYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 4:17 PM CST, 53 minutes earlier.
Area forecast discussion, Mar 22, 4:17 PM CST, 53 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR UPDATED TORNADO WATCH
NATIONAL WEATHER SERVICE TALLAHASSEE FL
517 PM EST TUE MAR 22 2005
UPDATE...WITH HIGH TIDES AROUND MIDNIGHT...WINDS SHIFTING TO THE SW
AND EVENTUALLY WEST BY MORNING...AS WELL AS SHRA/TSRA LINE MVG INTO
THE AREA...WILL ISSUE A COASTAL FLOOD WATCH FOR TAYLOR AND DIXIE
COUNTIES. EXPECT TIDES TO BE RUNNING ABOUT 2 FT ABOVE NORMAL.
.SYNOPSIS...BUSY DAY WITH SVR TSRA THROUGHOUT THE CWA. TSRA COVER
MUCH OF THE SE US AS A QUASI-STATIONARY BOUNDARY LIES ACROSS CNTRL
AL/GA WITH A SFC LOW BACK IN EASTERN OK/WESTERN AR. COLD FRONT BACK
IN LA. SVR WX LIES ALONG THE STATIONARY BOUNDARY WITH WATCH BOXES
COVERING ALL OF NORTHERN FL...SOUTHERN GA AND SOUTHERN AL WHERE THE
GREATEST INSTABILITY IS LOCATED. SPECIAL 18Z SOUNDING DONE HERE AT
TAE SHOWS LI OF -4.3...HELICITY OF 311 M2/S2...AND CAPE OF 1427
J/KG. NEEDLESS TO SAY WE ARE HIGHLY UNSTABLE AND EXPECT THIS TO
CONTINUE THROUGHOUT THE REST OF THE EVENING AND NIGHT. CURRENT
TORNADO WATCH IS OUT UNTIL 3 PM...BUT WILL BE EXTENDED PER
MESOSCALE DISCUSSION BY SPC.
&&
.SHORT TERM...EXPECT SVR WX TO CONTINUE TONIGHT INTO THE EARLY
MORNING HOURS FOR OUR CWA. WHILE THE LINE OF TSRA CURRENTLY BACK IN
CNTRL AL THROUGH MOBILE LOOKS TO BE DIMINISHING SLIGHTLY...MODELS
HAVE DEPICTED THIS AND THIS DOES NOT NEGATE THE SVR THREAT LATER.
THE UPR LOW THAT IS LOCATED IN E OK/W AR ABOVE THE SFC LOW WILL MOVE
EASTWARD TONIGHT AND AS IT DOES...WILL HELP TO INTENSIFY STORMS ALONG
THIS LINE AROUND OR JUST AFTER MIDNIGHT. LIS OF -4 OR LOWER ARE
PROGGED TO BE IN THE AREA AT THIS TIME WITH FCST SOUNDINGS SHOWING
CAPES OF ALMOST 2000 J/KG...AND HELICITIES OF ALMOST 300 M2/S2. AFTER
THE LINE DEVELOPS IN THE EASTERN HALF OF THE CWA...IT WILL CONTINUE
TO PUSH EASTWARD AND BE MOVING OUT OF SW GA/FL BIG BEND JUST AFTER
DAYBREAK. DRY AIR WILL QUICKLY FILTER IN THROUGHOUT THE DAY WITH
HIGH BUILDING IN.
.LONG TERM...ON FRIDAY THE PATTERN WILL BEGIN TO CHANGE AS THE HIGH
MOVES FURTHER SE OF THE AREA AND A RELATIVELY DEEP TROUGH MVS INTO
THE WESTERN US. AS THE TROUGH DEEPENS AND MVS INTO THE CNTRL US BY
EARLY WEEKEND...RAIN CHANCES WILL INCREASE AND REMAIN IN THE CHANCE
RANGE THROUGH LATE MONDAY/EARLY TUESDAY WHEN A FRONT IS PUSHED
THROUGH THE AREA.
&&
.MARINE...WINDS AND SEAS ARE IN ADVISORY RANGE RIGHT NOW AND WILL
REMAIN ABOUT THE SAME WHILE THE WINDS SHIFT TO THE WEST AND
EVENTUALLY NORTHWEST BY TOMORROW MORNING. ON WEDNESDAY...WINDS WILL
BEGIN TO DECREASE AS THEY SHIFT TO THE NORTHWEST AND NORTH AND
THURS/FRI LOOKS TO BE RATHER TRANQUIL.
&&
.FIRE WEATHER...FL AREAS WILL APPROACH RED FLAG CRITERIA ON THURS
AFTN WITH RH VALUES EXPECTED TO BE BETWEEN 30-35% FOR AROUND OR
JUST OVER FOUR HOURS. WILL DEFER TO NEXT SHIFTS TO ISSUE WATCH DUE
TO SVR WX WATCHES OUT RIGHT NOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 63 79 46 78 / 90 30 00 00
PANAMA CITY 62 75 54 74 / 70 20 00 00
DOTHAN 58 75 50 75 / 50 10 00 00
ALBANY 60 76 48 76 / 90 20 00 00
VALDOSTA 63 79 49 78 / 90 30 00 00
CROSS CITY 67 77 49 79 / 90 50 00 00
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...TORNADO WATCH UNTIL 9 PM EST.
FL...TORNADO WATCH UNTIL 9 PM EST (8 PM CST) EXCEPT WALTON AND
HOLMES.
COASTAL FLOOD WATCH UNTIL 4 AM FOR DIXIE AND TAYLOR COUNTIES.
&&
MCNATT/BLOCKHazardous weather outlook, Mar 22, 4:01 AM CST, 13 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 501 AM EST TUE MAR 22 2005 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750- 755-770-775-231200- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA... ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO... CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD... CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON... DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA... ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA... GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA... MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON... OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY... PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS... STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON... VALDOSTA AND VERNON 501 AM EST TUE MAR 22 2005 ...THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND A MODERATE RISK FOR RIP CURRENTS... THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY OVER SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA FROM THIS AFTERNOON INTO THIS EVENING. THERE IS A SLIGHT RISK FOR SEVERE STORMS OVER SOUTH CENTRAL GEORGIA AND THE FLORIDA PANHANDLE AND BIG BEND THIS AFTERNOON AND EVENING. SEVERE STORMS WILL BE POSSIBLE ALL NIGHT OVER THE EASTERN BIG BEND COUNTIES. A WARM FRONT OVER EXTREME SOUTH GEORGIA AND SOUTHEAST ALABAMA THIS MORNING WILL LIFT GRADUALLY NORTHWARD TODAY. THIS WILL ALLOW VERY MOIST AND UNSTABLE AIR TO MOVE INTO THE REGION FROM THE GULF OF MEXICO. AS LOW LEVEL WINDS INCREASE TODAY AND A JET APPROACHES FROM THE WEST...WIND PROFILES WILL BECOME FAVORABLE FOR THE FORMATION OF SUPERCELLS. IN ADDITION...AN ORGANIZED SQUALL LINE OF THUNDERSTORMS WILL TRACK FROM THE LOWER MISSISSIPPI RIVER EAST ACROSS MUCH OF DIXIE. THE SQUALL LINE WILL ENTER THE PANHANDLE AND SOUTHEAST ALABAMA THIS AFTERNOON AND REACH GEORGIA AND THE BIG BEND LATE IN THE DAY OR THIS EVENING. THE MAIN THREAT FOR OUR FLORIDA COUNTIES WILL BE DAMAGING WINDS AND LARGE HAIL. ANY STORMS THAT MOVE NORTH OF THE WARM FRONT WILL EXPERIENCE AN INCREASE IN LOW LEVEL WIND SHEAR, WHICH WILL AID IN THE DEVELOPMENT OF ISOLATED TORNADOES. THE BEST CHANCE FOR TORNADOES IS IN THE MODERATE RISK AREA. ANOTHER BAND OF STRONG TO SEVERE STORMS IS EXPECTED TO DEVELOP ACROSS NORTH FLORIDA LATER TONIGHT AS THE LOW LEVEL JET STRENGTHENS AND THE UPPER JET MOVES NORTHEAST OF THE AREA. SOME OF THESE STORMS COULD AFFECT PORTIONS OF THE EASTERN BIG BEND THROUGH THE OVERNIGHT HOURS. WINDS OVER THE COASTAL WATERS ARE FORECAST TO INCREASE TO 15 TO 20 KNOTS. SEAS WILL INCREASE TO 4 TO 6 FEET. HOWEVER...SOME 7 FOOT SEAS ARE POSSIBLE BY TONIGHT. THIS WOULD PROMPT SMALL CRAFT ADVISORIES. MARINERS ARE ENCOURAGED TO EXERCISE EXTREME CAUTION TODAY, AND SHOULD POSTPONE THEIR TRIP IF POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A COLD FRONT WILL SWEEP ALL OF THE THUNDERSTORMS EAST OF THE AREA BY EARLY WEDNESDAY MORNING...SETTING UP A PERIOD OF QUIET WEATHER BOTH OVER LAND AND OUT ON THE GULF OF MEXICO. THE NEXT CHANCE FOR POSSIBLE STRONG TO SEVERE STORMS WILL COME SUNDAY INTO SUNDAY NIGHT AS YET ANOTHER VIGOROUS UPPER LEVEL SYSTEM AND STRONG COLD FRONT APPROACH FROM THE WEST. .RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA BIG BEND AND PANHANDLE BEACHES...INCLUDING SAINT GEORGE ISLAND. WIND...WAVE...AND TIDAL CONDITIONS SUPPORT STRONGER AND MORE FREQUENT RIP CURRENTS TODAY. A RIP CURRENT IS A STRONG NARROW CURRENT OF WATER FLOWING FROM THE BEACH THROUGH THE SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO DEEPER WATER. DURING TIMES OF MODERATE RIP CURRENT RISK...PERSONS SHOULD ENTER THE WATER ONLY IF THEY ARE EXPERIENCED WITH SWIMMING IN THE SURF. IF YOU ARE CAUGHT IN A RIP CURRENT...WADE SIDEWAYS PARALLEL TO THE BEACH UNTIL YOU ARE OUT OF ITS PULL. TO ESCAPE...RIDE THE CURRENT OUT BEYOND THE SURF ZONE WHERE THE RIP CURRENT DISSIPATES...THEN SWIM TO SHORE OUTSIDE THE NARROW CURRENT. .SPOTTER CALL TO ACTION STATEMENT.. SPOTTERS ARE REQUESTED TO ACTIVATE TODAY...NO LATER THAN THE ISSUANCE OF THE FIRST CONVECTIVE WATCH. SPOTTER ACTIVATION IS EXPECTED TO REMAIN NECESSARY INTO TONIGHT. FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS. 18-WOOL
In the hours before
Local storm report, Mar 22, 3:05 PM CST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
405 PM EST TUE MAR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TORNADO DONALSONVILLE 31.04N 84.88W
03/22/2005 SEMINOLE GA EMERGENCY MNGR
TORNADO CONFIRMED ON THE GROUND. MULTIPLE INJURIES BUT
UNSURE OF NUMBER.
0345 PM TSTM WND DMG MOULTRIE 31.18N 83.79W
03/22/2005 COLQUITT GA TRAINED SPOTTER
POWER LINES AND TREES DOWN.
&&
GODSEYLocal storm report, Mar 22, 3:39 PM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
439 PM EST TUE MAR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TORNADO ENTERPRISE 31.12N 84.83W
03/22/2005 MILLER GA EMERGENCY MNGR
*** 5 INJ *** TRAILERS AND BRICK HOUSES DESTROYED IN
ENTERPRISE AND ACROSS REST OF COUNTY. AT LEAST 5 INJURIES
REPORTED AND SOME CRITICAL. NUMEROUS POWER LINES AND
TREES DOWN ALL OVER THE COUNTY.
0315 PM TORNADO 2 N PELHAM 31.16N 84.15W
03/22/2005 MITCHELL GA NEWSPAPER
POSSIBLE TORNADO. MULTIPLE MOBILE HOMES FLATTENED.
0415 PM FLASH FLOOD 3 E MOULTRIE 31.18N 83.74W
03/22/2005 COLQUITT GA EMERGENCY MNGR
A DAM BREAK FLOODING ROADS IN MOULTRIE.
&&
GODSEYLocal storm report, Mar 22, 4:23 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
523 PM EST TUE MAR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL MOODY AFB 30.97N 83.20W
03/22/2005 1.00 INCH LOWNDES GA TRAINED SPOTTER
OFFICAL OBSERVATION MEASURED 1 INCH HAIL ON THE BASE.
&&
GODSEYLocal storm report, Mar 22, 4:23 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
523 PM EST TUE MAR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL MOODY AFB 30.97N 83.20W
03/22/2005 M1.00 INCH LOWNDES GA TRAINED SPOTTER
OFFICAL OBSERVATION MEASURED 1 INCH HAIL ON THE BASE.
&&
GODSEYLocal storm report, Mar 22, 4:59 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
559 PM EST TUE MAR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL NORMAN PARK 31.27N 83.68W
03/22/2005 1.75 INCH COLQUITT GA COUNTY OFFICIAL
EMERGENCY MANAGER COLQUITT CO REPORTED GOLFBALL SIZE HAIL
AT 355-4 PM
&&
BLOCKLocal storm report, Mar 22, 5:05 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
605 PM EST TUE MAR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TORNADO DONALSONVILLE 31.04N 84.88W
03/22/2005 SEMINOLE GA EMERGENCY MNGR
*** 1 FATAL *** TORNADO CONFIRMED ON THE GROUND.
ADDITIONAL INJURIES REPORTED. ONE FATALITY CONFIRMED BY
GEMA AS OF 6 PM EST.
&&
GODSEYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 7:16 AM CST | Severe Thunderstorm Warning | TAE | Walton | 258 days |
| Mar 22, 7:48 AM CST | Severe Thunderstorm Warning | TAE | Holmes, Washington | 258 days |
| Mar 22, 8:50 AM CST | Severe Thunderstorm Warning | TAE | Holmes | 268 days |
| Mar 22, 8:59 AM CST | Severe Thunderstorm Warning | TAE | Gadsden, Jackson | 278 days |
| Mar 22, 11:25 AM CST | Tornado Warning | TAE | Holmes, Washington | 258 days |
| Mar 22, 11:42 AM CST | Tornado Warning | TAE | Liberty, Wakulla | 258 days |
| Mar 22, 12:07 PM CST | Tornado Warning | TAE | Wakulla | 258 days |
| Mar 22, 12:12 PM CST | Tornado Warning | TAE | Jefferson, Leon | 258 days |
| Mar 22, 12:32 PM CST | Tornado Warning | TAE | Walton | 268 days |
| Mar 22, 12:59 PM CST | Tornado Warning | TAE | Bay | 268 days |
| Mar 22, 1:39 PM CST | Tornado Warning | TAE | Bay | 277 days |
| Mar 22, 2:57 PM CST | Severe Thunderstorm Warning | TAE | Gadsden | 33 min |
| Mar 22, 4:44 PM CST | Severe Thunderstorm Warning | TAE | Madison | 31 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.